# SDR ABXA9500553

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Link
- Part number: 5958782503
- Condition: Cracked
- Location: Tr Unit
- Component: Pwa, 4310003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 75-14-06, AD 90-18-03, SB'S 78-36, 78-38, 78-40 AND 78-66, FOUND OUTBOARD LOWER THRUST REVERSER DRIVE LINK HAD A CRACK INDICATION.  REPLACED OUTBOARD LOWER THRUST REVERSER DRIVE LINK IAW DC-9 MM  78-32, LINK WAS SCRAPPED.
